# SDR SWAA2022031066356

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL COVER LOCATED BS 303.9 TO BS 312 AND BTW STRINGER 7L TO STRINGER 10L FWD ENTRY DOOR CUT OUT AT PASSENGER CABIN 2022-55495 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0023246 DUE DATE 23-SEP-22;[02] REPLACED ACCESS PANEL COVER LOCATED BS 303.9 TO BS 312 AND BTW STRINGER 7L TO STRINGER 10L FWD ENTRY DOOR CUT OUT AT PASSENGER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 1. AYALA; DOUGLAS (PARTIAL) 18-FEB-2022 19:04:09;[03] REPLACED ACCESS PANEL COVER LOCATED BS 303.9 TO BS 312 AND BTW STRINGER 7L TO STRINGER 10L FWD ENTRY DOOR CUT OUT AT PASSENGER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02
